# SDR 04FDEA02059

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 27,860 hours, 6,845 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF CDG NR 1 GEN FAULTED ECAM ALERT AT 60 KTS.  REJECTED T/O NR 1 GEN WOULD NOT RESET.  SEE PREVIOUS MEL 13JUL04  09:42 RELEASED FOR SERVICE PER MEL/CDL: 24-11-01 CATEGORY: B EXPIRATION: 16JUL04 MEL 24-11-01:  GEN 1 IDG INOP.
